MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 270 ML, 5 ML; ELASTOMERIC LFR

HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 270 ML, 5 ML; ELASTOMERIC LFR
Model Number PS12504
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 0202786175, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 10-aug-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 110 ml, flow rate: 8 ml/hr and 14 ml/hr, procedure: unknown, cathplace: unknown, date/time infusion start: 12:27 pm, date/time infusion stop: unsure if it occurred am or pm.It was reported the on-q pump ran faster than intended.There was no reported patient injury.When the incident occurred the patient was on the surgical inpatient unit.When the issue was identified the on-q device was on top of the bed sheets.No additional information was provided.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SILVERSOAKER ANTIMICROBIAL CATHETER, 270 ML, 5 ML
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7788735
Report Number2026095-2018-00086
Device Sequence Number14037530
Product Code MEB
UDI-Device Identifier30680651136467
UDI-Public30680651136467
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2020
Device Model NumberPS12504
Device Catalogue Number101364602
Device Lot Number0202786175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/16/2018
Patient Sequence Number1